1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Systemic dermatitis due to tetrazepam (2008)

Systemic dermatitis due to tetrazepam (2008)

  1. Jatelka
    J Investig Allergol Clin Immunol 2008;18(5):404-6

    Sánchez-Morillas L, Laguna-Martínez JJ, Reaño-Martos M, Rojo-Andrés E, Ubeda PG.

    Cutaneous adverse reactions to benzodiazepines seem to be rare. We report a 61-year-old man with adverse reactions after ingestion of metamizole, diclofenac, and tetrazepam. Skin prick tests with metamizole, diclofenac, and tetrazepam were negative. Patch tests with metamizole, diclofenac, and tetrazepam (all at 5% in aqueous solution) were performed, and were positive for tetrazepam. Oral challenge was performed with metamizole, acetylsalicylic acid, diclofenac, and tetrazepam with a positive result for diclofenac and tetrazepam. The patient tolerated other benzodiazepines. We present a patient who can tolerate diazepam but who had a type IV hypersensitivity reaction to tetrazepam confirmed by patch testing and oral challenge. The patient also presented an immediate hypersensitivity reaction after taking diclofenac.
Tags: